A 32-year-old female asked:
i have colds and flu right now and when i drink paracetamol and ibuprofen ill get an itchy ears is it alarming?
1 doctor answer • 2 doctors weighed in
General Practice 29 years experience
See PCP,CHECK EAR: You may have adverse effect of drug but you need to see your primary to evaluate your itchying particularly in your ear and might need to see your ear with otoscope to evaluate for possible ear inflammation due to common cold you have.
4770 viewsReviewed >2 years ago
Last updated Nov 29, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.